# SDR FDEA202108192032

- Difficulty date: August 19, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70831
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , SEAT TRACK FOUND WORN AT STATION 6-75 , X = -  75.25. MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK AT STATION 6-75, X = -75.25 WORN MARK   REMOVEDAS PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE   101 ALLOWABLE DAMAGE 1. SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT PER SRM 53-  00-52-2R FIGURE 201 REPAIR 1 FROM EXISTING SPLICE STATION 6-60 TO STATION 6-100 X = -  75.25. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
